# SDR 96ZZZX1910

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041505
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND D-CHECK, FOUND RT WING NR 1 FLAP VANE DELAMINATED.  REPLACED FLAP VANE, PN 5910041-505.  ACFT TT:  64,568 HRS.  ACFT TOTAL CYCLES:  60,367.
